# SDR 04FDEA00629

- Difficulty date: March 10, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: ALC81071
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL TANK - NR 26L BARREL NUT BORE FOUND CORRODED AT BEARING SURFACE.  NEW NR 26L BARREL NUT BORE FITTING FABRICATED AS PER EA 1-5510-74321, TITLE:  STABILIZERS - HORIZONTAL STABILIZER - BARREL NUT BORE REWORK/ REPAIR - 1-5510-7-5000.  DAMAGED 26L BARREL NUT BORE FITTING REMOVED AND REPLACED AS PER SRM 51-33-00 VOL II.
